# SDR VNAA2025122411101

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 32,764 hours, 25,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYD PRESSURE ON SYS 2.QTY @ 0%.  FOUND HYDRAULIC SYSTEM 2 LEAK COMING FROM FWD OUTBOARD BRAKE ACCUMULATOR LINE. OUTBOARD BRAKE ACCUMULATOR LINE TORQUED IAW CRJ 700 AMM 32-43-16-400-801-A01-PSA. HYDRAULIC SYSTEM #2 BLED AND SERVICED IAW CRJ 700 AMM 29Â€“10Â€“00Â€“870Â€“801.
